Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Rashes post miscarriage, systemic lupus erythematosus, anti nuclear antibody - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 40 Questions

User :   I have tested strong postive antinuclear antibodies (ANA) . I had a misscarriage and getting lots of rashes on body. Will rheumatology doctor help me?
Doctor :   hi
User :   hi
User :   I have tested strong postive antinuclear antibodies (ANA) . I had a misscarriage and getting lots of rashes on body. Will rheumatology doctor help me?

Doctor :   I am a General Practitioner, I believe I can help you within my expertise and If required I shall recommend a specialist.
User :  
I need yo cure this ANA before pregnancy.Will u suggest some medication?
User :  
please
Doctor :   have you seen any doctor
User :  
which specialist I should dee
Doctor :  
for this
User :  
see
Doctor :  
as per your history you might be having SLE
User :  
Yes it shows in report
User :   Will rheumatology doctor help me?

Doctor :   yes

Doctor :  
you need to see a rheumatologist
Doctor :  
for this complaints
User :   ok Thanks

Doctor :   Thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to our service.

User :  
but ANA is curable ?
Doctor :   it can be controlled with medications
User :  
once it is controoled will it help me in pregnancy
Doctor :  
ya
User :  
Thanks
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor